Compressions and isoperimetric inequalities
The main aim of this paper is to prove that, for a connected graph G, the sequence (Gn)1∞ of powers of G is a normal Lévy family, and to obtain a good constant in the exponent. Our proof is based on a best possible isoperimetric inequality in grid graphs, that is, products of paths. In order to prove this inequality, we introduce some generalised compression operators. © 1991.
Journal of Combinatorial Theory, Series A
Bollobás, B., & Leader, I. (1991). Compressions and isoperimetric inequalities. Journal of Combinatorial Theory, Series A, 56 (1), 47-62. https://doi.org/10.1016/0097-3165(91)90021-8